Extractors for Jacobians of binary genus-2 hyperelliptic curves

R. Rezaeian Farashahi

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

1 Citation (Scopus)

Abstract

Extractors are an important ingredient in designing key exchange protocols and secure pseudorandom sequences in the standard model. Elliptic and hyperelliptic curves are gaining more and more interest due to their fast arithmetic and the fact that no subexponential attacks against the discrete logarithm problem are known. In this paper we propose two simple and efficient deterministic extractors for , the Jacobian of a genus 2 hyperelliptic curve H defined over , where q¿=¿2 n , called the sum and product extractors. For non-supersingular hyperelliptic curves having a Jacobian with group order 2m, where m is odd, we propose the modified sum and product extractors for the main subgroup of . We show that, if is chosen uniformly at random, the bits extracted from D are indistinguishable from a uniformly random bit-string of length n.
Original languageEnglish
Title of host publicationInformation Security and Privacy (13th Australasian Conference, ACISP 2008, Wollongong, Australia, July 7-9, 2008, Proceedings)
EditorsY. Mu, W. Susilo, J. Seberry
Place of PublicationBerlin
PublisherSpringer
Pages447-462
ISBN (Print)978-3-540-69971-2
DOIs
Publication statusPublished - 2008

Publication series

NameLecture Notes in Computer Science
Volume5107
ISSN (Print)0302-9743

Fingerprint Dive into the research topics of 'Extractors for Jacobians of binary genus-2 hyperelliptic curves'. Together they form a unique fingerprint.

Cite this